# SDR 95ZZZW731

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LEFT WING, FIBERGLASS PANEL FWD OF NR 6 SPOILER LEADING EDGE IS CRACKED MARKED.  SANDED AREA, CLEANED AND REPAIRED PE SRM 51-40-09.  AIRCRAFT RELEASED FOR SERVICE.  (W)
